Volume 25, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the geometry of asymptotically flat manifolds

Xiuxiong Chen and Yu Li

Geometry & Topology 25 (2021) 2469–2572
Abstract

We investigate the geometry of asymptotically flat manifolds with controlled holonomy. We show that any end of such manifold admits a torus fibration over an ALE end. In addition, we prove a Hitchin–Thorpe inequality for oriented Ricci-flat 4–manifolds with curvature decay and controlled holonomy. As an application, we show that any complete, asymptotically flat, Ricci-flat metric on a 4–manifold which is homeomorphic to 4 must be isometric to the Euclidean or the Taub–NUT metric, provided that the tangent cone at infinity is not × +.

Keywords
asymptotically flat, collapsing, torus fiber bundle
Mathematical Subject Classification 2010
Primary: 53C20, 53C21, 53C23, 53C25, 53C29
References
Publication
Received: 4 December 2019
Revised: 27 July 2020
Accepted: 28 August 2020
Published: 3 September 2021
Proposed: John Lott
Seconded: Mark Gross, Simon Donaldson
Authors
Xiuxiong Chen
Institute of Geometry and Physics
University of Science and Technology of China
Hefei
China
Mathematics Department
Stony Brook University
Stony Brook, NY
United States
Yu Li
Institute of Geometry and Physics
University of Science and Technology of China
Hefei
China